2 Days after starting taking MMS my asthma, which I had for years , disappeared. Before I had to use my asthma-pump 2x a day. From then on I did not need it anymore.
Last year I had few times a cold coming up. Each time I toke 6 drops an...d the symptoms were gone in a few hours. My athletes foot improved from bathing in MMS.
I also have a friend in South Africa who s teeth were lose and the gums infected. She used MMS and her gums became firm and the infections disappeared. Another friends had lose stool for 15 years, but since he uses MMS his stool is now normal and he sleeps better. He also gives it to his cat.
Last time I had a cold coming I was not near my MMS and so it came full trough.I went to the doctor and got antibiotics. My cold is gone but now my asthma was back. During my cold and when I was on antibiotics, I had one day a low sugar attack, something I did not have for a long time. My back was hurting for no apparent reason and my tummy did not feel so well either. Looking at the leaflet supplied ...with the antibiotics said that some of them was side-effects from the antibiotics and it stated about 30 side-effects in total, amongst which was kidney failure and some serious heart problems.
Now I'm busy curing myself with MMS again.
The only problem I has was ones diarrhea after using the first time 10 drops MMS. Nausea I only felt from the smell, not from the taking it.
...I produced a video: MMS-byebye bad taste
I may add, that the last 2 days I was using those capsules to combat my asthma. It downed on me last night, that since the asthma is in the upper part of my body I may be better to use it in apple-juice, to ensure the injured parts in my mouth come into contact with MMS, which they don't when swallowing the pills.
So for any problem in the head or throat use MMS the traditional way with water , but as Jim suggests, add 2 drops of activator AFTER adding the water. This also eliminates the bad taste.
All in all my health was better than before and so was that of my friends who take it.
Last Edit: 15 Nov 2010 08:38 by Simunye.
The administrator has disabled public write access.